# SDR FDEA201912203274

- Difficulty date: December 20, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 72,162 hours, 27,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND RT EXTERIOR EMERGENCY LIGHT INOP.  SERVICED RIGHT EMERGENCY SLIDE LIGHT WITH NEW BULB P/N 767 AS PER MM 33-51-06-2-1.  ALL TEST PASSED, MEL CLOSED.
